IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2003 >
Volume 29 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1705

Title: On a Stratification Defined by Real Roots of Polynomials
Authors: Kostov, Vladimir
Keywords: Multiplicity Vector
Multiplicity Surplus
Issue Date: 2003
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 29, No 2, (2003), 177p-186p
Abstract: We prove smoothness of the strata and a transversality property of their tangent spaces.
Description: 2000 Mathematics Subject Classification: 12D10
URI: http://hdl.handle.net/10525/1705
ISSN: 1310-6600
Appears in Collections:Volume 29 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol29-num2-2003-p177-p186.pdf469.61 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback